# SDR SWIA200819472

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 14,556 hours, 12,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6634 - PILOT'S WINDSHIELD CRACKED.  REPLACED CAPTAIN'S WINDSHIELD IAW MM 56-11-01.  OPS CHECKS GOOD,PN  NP139321-13, SN OFF  02091H2986.
